RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2003, Volume 67, Issue 4, Pages 189–212 (Mi izv446)  

This article is cited in 2 scientific papers (total in 2 papers)

Iso-Huygens deformations of the Cayley operator by the general Lagnese–Stellmacher potential

S. P. Khekalo

Kolomna State Pedagogical Institute

Abstract: We construct and study iso-Huygens deformations of higher-order hyperbolic differential operators on the space of real symmetric matrices. Using the so-called skew symmetries, we introduce intertwining operators, which enable us to express fundamental solutions for these deformations in an explicit form and obtain conditions under which the strong Huygens principle holds for these deformations.

DOI: https://doi.org/10.4213/im446

Full text: PDF file (1399 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2003, 67:4, 815–836

Bibliographic databases:

UDC: 517.944
MSC: 35A08, 35C05, 35Q53, 37K20, 14H70, 35L15
Received: 20.02.2002

Citation: S. P. Khekalo, “Iso-Huygens deformations of the Cayley operator by the general Lagnese–Stellmacher potential”, Izv. RAN. Ser. Mat., 67:4 (2003), 189–212; Izv. Math., 67:4 (2003), 815–836

Citation in format AMSBIB
\Bibitem{Khe03}
\by S.~P.~Khekalo
\paper Iso-Huygens deformations of the Cayley operator by the general Lagnese--Stellmacher potential
\jour Izv. RAN. Ser. Mat.
\yr 2003
\vol 67
\issue 4
\pages 189--212
\mathnet{http://mi.mathnet.ru/izv446}
\crossref{https://doi.org/10.4213/im446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2001768}
\zmath{https://zbmath.org/?q=an:1086.35065}
\elib{http://elibrary.ru/item.asp?id=14085897}
\transl
\jour Izv. Math.
\yr 2003
\vol 67
\issue 4
\pages 815--836
\crossref{https://doi.org/10.1070/IM2003v067n04ABEH000446}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186267800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645638677}


Linking options:
  • http://mi.mathnet.ru/eng/izv446
  • https://doi.org/10.4213/im446
  • http://mi.mathnet.ru/eng/izv/v67/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Khekalo, “The Cayley–Laplace differential operator on the space of rectangular matrices”, Izv. Math., 69:1 (2005), 191–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. P. Khekalo, “Solution of the Hadamard problem in the class of stepwise gauge-equivalent deformations of homogeneous differential operators with constant coefficients”, St. Petersburg Math. J., 19:6 (2008), 1015–1028  mathnet  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:214
    Full text:86
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019